# SDR DLM88970136

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNSAFE NOSE GEAR AFTER T/O.  FOUND NOSE STRUT FLAT.  SERVICED, JACKED, CYCLED AND LEAK CHECKED GEAR.
